A nonstandard fixed point result in ...
Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 137-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1993__27_1-2_181876,
author = {Mohamed Amine Khamsi},
title = {A nonstandard fixed point result in ...},
journal = {Revista colombiana de matematicas},
pages = {137--146},
year = {1993},
volume = {27},
number = {1-2},
zbl = {0806.47046},
url = {http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181876/}
}
Mohamed Amine Khamsi. A nonstandard fixed point result in .... Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 137-146. http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181876/